# SDR AALA201703319033

- Difficulty date: March 21, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY MOUNT AT FLOORBEAM  Y160.5 AND FRAME 69, AROUND MOUNT HOLES.  REPLACED THE MOUNT IAW SRM 53-41-001, SRM 51-72-11, AND SRM 51-42-11.
